# SDR ASOA2014071410880

- Difficulty date: June 23, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 14,702 hours, 10,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED.    REWORKED PAX DOOR SILL ANGLE AND  FOUND OUT OF LIMITS IAW SRM 53-21-23-101-001-A01 & 53-00-101-001-A01.  R & R PAX DOOR UPPER SILL ANGLE IAW SRM 51-40-11-001-001-A01, 51-42-00-001-001-A01 AND DWG SH670-31825, REV.E.  MAJOR REPAIR.
